# SDR DALA2022112107456

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, ZEE CHANNEL DOUBLER CORRODED AT STA.772, LBL20. REPLACED AFT CARGO COMPARTMENT ZEE CHANNEL DOUBLER AT LBL 20 BS 772 PER B737 SRM 51-40-02-0G AND B737 SRM 53-00-53-2R-5 STA 772 LBL 20.
